Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diagnosed with P.D. Losing balance. Taking Stalevo, sifrol and Eldyprl. Had broken femur. Could Temaze causing balancing problem?

DOCTOR OF THE MONTH - Jul 2013
Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
Question
I WAS DIAGNOSED WITH P.D. ABOUT 20 YRS AGO I AM JUST ENTERING STAGE 4
I AM L0SING MY BALANCE TO THE EXTENT I AM FALLING OVER UP TO 3 TIMES A DAY I AM TAKING ORALLY........STALEVO.SIFROL ELDYPRL SYMMETREL & APOMINE SUBCUTAIONIOUSLY
MY QUESTION IS THIS'I HAVE RECENTLY BEEN HOSPITALISED FOR 5 WEEKS WITH A BROKEN FEMUR & HAD TO TAKE 2 TEMAZE 10mg TO GET SOME SLEEP.I HAVE BEEEN HAVING 1 PER NITE AT HOME ..COULD THE TEMAZE TABS BE EXACERBATING MY BALANCE PROBLEM
COULD I GET SOME FEEDBACK FRIOM A NEUROLOGIST
THANKS XXXXXXX CORBETT-JONES
Posted Sun, 13 Oct 2013 in Brain and Spine
 
 
Answered by Dr. K. Naga Ravi Prasad 4 hours later
Brief Answer:
Temaze worsens your unsteadiness.

Detailed Answer:
Hi, thanks for writing to XXXXXXX

Yes, Definitely Temaze (temazepam) may exacerbates your symptoms of balance as it tends to produce side effects in the form of Balance and coordination problems.

So, I suggest you to consult your treating physician and discuss the issues.

Hope I have addressed your queries. Happy to help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor